# SDR CA100129002

- Difficulty date: January 27, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Condition: Odor
- Location: Engine
- Part time: 23,104 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT WITH 16 PASSENGERS AND 3 CREW, WAS ENROUTE AT FL320 ABOUT 110NM NORTHNORTHEAST OF MYRTLE BEACH,SC (USA), WHEN THE CREW REPORTED A SMOKEY ODOR ONBOARD AND DECIDED TO DIVERT. THE AIRPLANE LANDED SAFELY IN ABOUT 21 MINUTES LATER. ATTENDING EMERGENCY SERVICES FOUND NO TRACE OF FIRE OR HEAT.  A PASSENGER REPORTED, THAT THERE WAS A BIT OF SMOKE VISIBLE IN THE CABIN.   R & R NR 2 ENGINE.
